# SDR AT0200005

- Difficulty date: February 4, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 2730 · Elevator Control System
- Part: Nut
- Condition: Backed Out
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROTATED WITHOUT MUCH ELEVATOR INPUT.  ON CLIMBOUT CREW FELT VIBRATION IN YOKE.  AILERON TRIM OF 2.5 DEGREES LEFT AND 1 DEGREE LEFT, RUDDER WAS IMPUTED THROUGH LANDING.  LANDING STABILIZATION TRIM WAS 2 DEGREES NOSE UP.  FOUND RIGHT HAND ELEVATOR JAMMED IN UP POSITION DUE TO ELEVATOR HYDRAULIC BOOST CYLINDER ATTACH ROD NUT BACKED OFF AND ROD END JAMMED ELEVATOR.  REMOVED AND REPLACED ROD END RETAINER, NUT AND COTTER PIN.  PERFORMED ELEVATOR POWER ON CHECK.
